# SDR C8GA2010000080

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,257 hours, 35,647 cycles
- Engine: Pwa JT8D17R
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 65456441
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM WHEN THE WING ANTI-ICE WAS TURNED ON, A LOUD POP WAS HEARD FOLLOWED BY A SPIKE IN THE ACFT PRESSURIZATION AND THE LOWER AFTER BODY HEAT LIGHT ILLUMINATED. ACFT DIVERTED AND MADE AN UNSCHEDULED LANDING WITHOUT INCIDENT.  MX FOUND THE DUCT CRACKED AND SEPARATED AT THE FLANGE JUST FWD OF THE AFT BULKHEAD.  THE DUCT AND CLAMP WERE REPLACED, OP CHECKS PERFORMED, AND THE ACFT RETURNED TO SERVICE.
